# SDR IPXA1568020

- Difficulty date: July 9, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION ON LOWER SURFACE OF FLOOR SUPPORT AT NUTCLIP HOLE BS 302, RBL 0.75, WL 208.  R & R FLOOR SUPPORT IAW SRM 51-10-02-0G, 51-40-02-0G, 51-40-05-0G.
